62377members
328258posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Kadcyla (TDM1) liver damage

2 REPLIES 2
Highlighted
Member

Re: Kadcyla (TDM1) liver damage

Even i would like to know from someone in forum if Kadcyla is actually a effice for people with Liver metastaic or it will create more problem.

Member

Re: Kadcyla (TDM1) liver damage

Hi Claire,

ive been on Kadcyla for over two years. It’s doing a great job on keeping my mets stable (peritoneum & prob ovaries) but I hadn’t heard about liver damage. I have CT scans but haven’t had an MRI for several years now. Has anyone else got any info?

Jx

Member

Kadcyla (TDM1) liver damage

Hi I haven't posted for many years on here Im just after advice please I've been on Kadcyla now for nearly a year my platlette's are always low I get nose bleeds evert month etc they had to put me on the lowest dose and give it to me every 6 weeks as it was taking that long for my platlette count to go over 70 for treatment to go ahead. I had a whole body MRI and they then wanted to do just a liver MRI results showed grade 2 liver damage which the think is definatly down to the treatment rather then it being cancer in the area they want to keep me on Kadcyla for now as there arnt any other treatments available that target the HER 2. How many of you also have liver damage please whst did your hospitals do regarding your treatment and did your liver over time get worse or improve please?? Thank u xxx